Henning Thyroxine

Hi everyone

I have since changed from Mercury Pharma which made me feel terrible, to Henning Lactose free Thyroxine, i had heard very good reports about this even though i am not lactose intolerant i thought i would give it a shot.

I have been taking it now for 10 weeks the first four or five weeks i felt good, but now my dreaded palpitations have re occured, i had this problem on mercury pharma hence the change.

Am very disappointed i had hoped Henning would have worked for me, any once else experienced this on Henning i am taking my usual dose of 75mcgs.

I am due my T.S.H levels to be checked in 2 weeks

I have just gone through the menopause and experience the most awful feelings when i am in bed hot flashes, leg spasms my heart goes weird missed beats then i become so aware of my heart beat it keeps me awake.

I have had every test know to man all minerals etc tested, cortisol the lot all came back in range.(unfortunately i dont have the ranges to hand to post them on here)

I have seen a Cardiologist who said i could have a-fib but not a 100 per cent sure, he gave me beta blockers to take as needed but i dont want to go down that route yet.

Any one with any advice would be greatly appreciated

Thanks in advance


6 Replies

  • Dotti is the horrible feeling you get before a flush a feeling of dread ? I knew when I was going to have a flush or sweat because of that horrible feeling .I learned to breath through it ,telling myself it was just a drop in hormone and nothing was going to happen to me .It really is an awful feeling so can sympathize :( .Are you considering any hormone therapy natural or otherwise .I bought a ladycare magnet that you stick in your nickers and I don't know how but it worked . You have to be careful when you go near fridges ect or keep parking tickets with the metal strip away as it wipes it haha.

    hugs x

  • When I went through menopause I had terrible palps so it might not be the henning that's causing your palps could be the menopause that magnet is brilliant I never used it as I went through the change in my twenties due to chemo but my sister swears by it. Also black cohos is good for menopause. Best of luck

  • I take Henning (switched from Aliud purely because of availability - they both seem the same to me in terms effect).

    I feel much more stable than on Actavis (feel under-dosed) and Mercury Pharma (feel over-dosed for a short while, then under-dosed). I suspect that for some people Henning delivers slightly more effectively so might be similar to a small dose increase. That is certainly how I feel when gauged against Actavis.

    How about dropping 25 the odd time? Or splitting one and dropping by 12.5?

    Menopause can mean that you need less thyroid hormone.


  • Hi Dotti

    The symptoms you describe are the same ones I have experienced, and I found out two things - I became overdosed on Mercury Levo (the Gp agreed) back in May when I experienced all the symptoms you describe about heart beat, night time sweats (I am post menopausal) shakes, etc. I too was given beta blockers and taken OFF my Levo completely for 10 days and felt fantastic! . When I tried to start it again, I felt really unwell with heart palps, nausea, missing beats, etc. etc. After 3 or 4 attempts, each time having to stop cos I felt so ill, I told the endo and it seems I now have an intolerance to Levo .........I have tried all brands available here now and I have also learned I have a worse allergic reaction to those that contain acacia powder fillers.

    I am now trying T3 alone, which I had to get from Mexico, as the only one available in the UK is from Mercury Pharma and contains - you guessed it- acacia powder. Maybe that could be whats causing you problems ?


  • Could dose be too high?

  • Thanks everyone for your replies

    At times i do feel hyper, i remember reading somewhere that if you take henning you may need a lower dosage than what you normally take, i get my levels tested in a couple of weeks so will see. I will definately give the lady care magnet a try.

    My menopausal symptoms are horrendous i am into my second year now and its not getting better, severe vaginal atrophy is ruining my relationship tried all sorts of stuff including vagifem and it did bugger all.

    Some good ideas especially about splitting the dosage, i know if i drop from 75 to 50 my palps go but i feel really crap dizzy sick and as if my body is coming to a stop.

    I guess my ideal dosage is between 50 and 75.

    Bloody Thyroid it drives you nuts at times.

    Once again thanks folks


You may also like...